# SDR CA040622002

- Difficulty date: June 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,027 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bracket
- Condition: Cracked
- Location: Lt Float
- Component: Float
- Component part number: 406420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FLOAT REAR DOCK FITTING SADDLE BRACKETS CRACKED AT BOLT HOLES.
